MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION Advanta 2 Bed; BED, AC-POWERED ADJUSTABLE HOSPITAL

BAXTER HEALTHCARE CORPORATION Advanta 2 Bed; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number P1190A
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
Baxter received a report that the advanta2 rental bed brake will not work while in brake position.This occurred during patient use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
 
Additional Manufacturer Narrative
No further information is available on the repair of the bed at this time.The investigation is ongoing, however if any additional relevant information is identified following the completion of the investigation, the additional relevant information is identified following completion of the investigation, the additional relevant information will be submitted in a supplemental report.

Brand Name
Advanta 2 Bed
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM MEXICO
ave.del telefono
no. 200 col. huinala
apodaca, nuevo leon NA 66640
MX   66640
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
+1(224)270-5355
MDR Report Key50886554
Report Number3006697241-2026-00357
Device Sequence Number10718042
Product Code FNL
UDI-Device Identifier00887761000933
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP1190A
Device Catalogue NumberP1190ARENT01
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/10/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/05/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown